MathSciNet Relay Station
MathSciNet bibliographic data
MR225961 (37 #1551) 28.46
Finlayson, Henry C. Vladimirov-type approximation of Wiener integrals of suitably dominated functionals. Trans. Amer. Math. Soc. 132 1968 461–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement